# SDR ABXA000369

- Difficulty date: July 26, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 56,342 hours, 54,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591015793
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR PAN LOWER LEADING EDGE FLANGE CRACKED ADJACENT TO UPLATCH.  REPLACEDDOOR.
